# SDR 2003F00457

- Difficulty date: March 10, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Left Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT LEFT ELEVATOR BALANCE BAY PANEL 9720.  ROUTED CRACKED AREA ON LT ELEVATOR BALANCE PANEL NR 9720.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER.  (M)
